# SDR 2003FA0000783

- Difficulty date: July 1, 2003
- Submitted: August 7, 2003
- Operation: General aviation
- Aircraft: N54182
- Make and model: Piper PA-18-150
- Aircraft serial: 187609043
- Engine: Lyc O320A2B
- System (JASC): 2710 · Aileron Control System
- Part: Barrel
- Part number: NAS649816S
- Part serial: 1973
- Condition: Damaged
- Location: Turnbuckle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON INSPECTION FOUND TURN BARREL THAT HAS GROOVE FOR CLIPS SPLIT LOCATION UPPER RT ALIRON TURNBUCKLE ONLY FOUND THESE STYLE TURN BARRELS THAT DONT REQUIRE SAFETY WIRE ON LATER AIRCRAFT.  FOUND THIS BEFORE AND COULD CAUSE LOSS OF AILRON CONTROL IF BROKEN.
